HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A Spectral Dilation of Some Non‐Dirichlet Algebra

Files in This Item:
006.pdf222.6 kBPDFView/Open
pre6.pdf222.6 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/49126

Title: A Spectral Dilation of Some Non‐Dirichlet Algebra
Authors: Nakazi, Takahiko Browse this author
Keywords: 32-xx SEVERAL COMPLEX VARIABLES AND ANALYTIC SPACES
Issue Date: Jun-1987
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 6
Start Page: 2
End Page: 10
Abstract: A Dirichlet algebra has always a spectral dilation for any operator representation. We don't know the examples of non-Dirichlet algebras which have spectral dilations for any operator representations. In this paper we give an example of such an algebra.
Type: bulletin (article)
URI: http://eprints3.math.sci.hokudai.ac.jp/902/
http://hdl.handle.net/2115/45298
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University